# SDR RAIA201703130001

- Difficulty date: March 13, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 38,761 hours, 22,827 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Loose
- Location: Nr 2 Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED LEAK ON EICAS.  PERFORMED A CHECK OF THE BLEED AIR LINES,  TIGHTENED TWO CLAMPS AT THE NR 2 PACK IAW AMM 36-11-10.  NO FURTHER LEAKS NOTED.  ACFT OK FOR SERVICE.
